MathSciNet Relay Station
MathSciNet bibliographic data
MR312448 (47 #1005) 34A99 (20M20)
Bednarek, A. R.; Magill, K. D., Jr. $Q$-composable properties, semigroups and ${\rm CM}$-homomorphisms. Trans. Amer. Math. Soc. 174 1973, 383–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement